I'm suppose to take this medication but I have a bad pain in my stomach. What should I do?
Hello, this is an immediate release medication. Its meant to dissolve rapidly and provide relief as soon as possible for the patient. Are your tablets coated, I am saying that its rapid release because you haven't mentioned that its a coated tablet. Its used to treat symptoms associated with allergic conditions such as hay fever, pet allergies, dust, and chronic nettle rash, of which I am not sure what you have. However, its an anti-allergic agent. Whether, its coated or not the tablet, medications in general can cause our stomachs to become upset a lot of the times. Maybe while you take this medication you may need a stomach acid medication or a medication to relieve stomach upset. Talk to your doctor about this or your pharmacist, there ar great medicines over the counter that you both can select, such as omeprazole 20 mg will prevent excess stomach activity and keep things quieted down. These tablets contain lactose, are you lactose intolerant by any chance that can be a huge factor if your stomach upset your stomach may not have the enzyme to digest the medication if you are lactose intolerant. You should talk to your doctor so he may examine you and find out since abdominal pain is a side effect and so is inflammation of the throat, diarrhea is a side effect also. Don't think you are having major side effects but call your doctor so you can figure it out.I hope I have helped you out.
- Levocetirizine Information for Consumers
- Levocetirizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levocetirizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Sep 2009 • 1 answer
Updated 18 Mar 2013 • 1 answer
Updated 1 Apr 2013 • 1 answer
Posted 27 Aug 2016 • 0 answers
Updated 14 Nov 2018 • 2 answers